# SDR WVE2003F00006

- Difficulty date: March 10, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Lear 45LEAR
- Aircraft serial: 090
- Engine: Garrtt TFE7312B
- System (JASC): 2435 · Starter-Generator
- Part: Spline Adapter
- Part number: 30728692
- Condition: Worn
- Location: Starter Gen
- Part time: 2,203 hours, 1,623 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR INSPECTION OF THE STARTER/GENERATOR SPLINE ADAPTOR IT WAS FOUND TO BE WORN ON OUTSIDE SPLINE.
